# SDR N6WA2025071603

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N513GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10015
- Aircraft time: 34,114 hours, 27,725 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027614400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LH AND RH SIDE RAILS BETWEEN FS379.00 TO FS669.40 AT STRINGER 15L AND STRINGER 15R.    REMOVED AND REPLACED THE LH AND RH SIDE RAILS BETWEEN FS379.00 TO FS669.40 AT STRINGERS 15L AND 15R IAW CRJ AMM 53-00-49.
